Advertisement

Mathematische Zeitschrift

, Volume 238, Issue 1, pp 1–36 | Cite as

A spectral multiplier theorem for a sublaplacian on SU(2)

  • Michael Cowling
  • Adam Sikora
Original article

Abstract.

We prove a Hörmander-type spectral multiplier theorem for a sublaplacian on SU(2), with critical index determined by the Euclidean dimension of the group. This result is the analogue for SU(2) of the result for the Heisenberg group obtained by D. Müller and E.M. Stein and by W. Hebisch.

Mathematics Subject Classification (1991):42B15, 35P99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Michael Cowling
    • 1
  • Adam Sikora
    • 2
  1. 1.School of Mathematics, University of New South Wales, Sydney, NSW 2052, Australia (e-mail: m.cowling@unsw.edu.au) AU
  2. 2.Centre for Mathematics and its Applications, School of Mathematical Sciences, Australian National University, Canberra, ACT 0200, Australia (e-mail: sikora@maths.anu.edu.au) AU

Personalised recommendations